# SDR MALA954394

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3118 - ON APPROACH TO MLI, THE LEFT INBOARD ROLL SPOILER STUCK UP.  THE CREW HAD TO PUT ABOUT ONE-THIRD CONTROL INPUT TO THE RIGHT FOR LEVEL FLIGHT.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND LANDED IN MLI WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT INBOARD ROLL SPOILER ACTUATOR.  SYSTEM OPERATED SATISFACTORILY.  (W)
